# SDR DHL2008752512

- Difficulty date: February 8, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B L/E AREA AT FSS 107.2 FWD WING SPAR TERMINAL JOINT ANGLE CRACK AT BOTTOM.  STOP DRILLED CRACK DIM .250 IAW B727 SRM 51-10-1 HFEC VERIFIED THAT CRACK END ON STOP DRILL HOLE IAW B727 NDTM PT6 51-00-00 FIG 23.  FABRICATED NEW ANGLE USING 7075-T6 .063 PO NR 9006027 DIM 11" BY 21/4" IAW B727 SRM 51-20-1, 51-30-5 AND 57-10-2 FIG 3.  INSTALLED NEW ANGLE IAW B727 SRM 51-30-2 AND 51-40-3 FIG 1.
